| Model Number |
MMT-551NAH |
| Medical Device Problem Code |
Device Difficult to Program or Calibrate (1496)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
07/01/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.Insulin ump received with intermittent act button response due to corroded keypad traces.No button error alarm during testing.Device passed self test.The asr exemption e2015043 was revoked on february 4, 2019.This event was previously reported as an asr.Additional information or analysis results regarding this event will be reported as an mdr.
Event or Problem Description
The customer reported via phone call that the insulin pump had a keypad anomaly.Troubleshooting for button error/keypad anomaly was performed.Customer's blood glucose level was unknown at the time of the incident.The customer stated that the act button was unresponsive.The customer also stated that there was no significant event leading to the keypad issues.The customer declined to continue troubleshooting and advised that they will just monitor the insulin pump.The insulin pump will not be returned for analysis.